Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

11 Publikationen

2003 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 1609590
Extremal problems under dimension constraints
Ahlswede R, Aydinian H, Khachatrian LH (2003)
DISCRETE MATHEMATICS 273(1-3): 9-21.
PUB | DOI | WoS
 
2003 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 1609595
Maximal antichains under dimension constraints
Ahlswede R, Aydinian H, Khachatrian LH (2003)
DISCRETE MATHEMATICS 273(1-3): 23-29.
PUB | DOI | WoS
 
2000 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1618979 PUB | DOI | WoS
 
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1625316
Code pairs with specified parity of the Hamming distances
Ahlswede R, Zhang Z (1998)
DISCRETE MATHEMATICS 188(1-3): 1-11.
PUB | DOI | WoS
 
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1628669
A counterexample to Aharoni's strongly maximal matching conjecture
Ahlswede R, Khachatrian LH (1996)
DISCRETE MATHEMATICS 149(1-3): 289.
PUB | DOI | WoS
 
1994 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1780530
The maximal length of cloud-antichains
Ahlswede R, Khachatrian LH (1994)
Discrete Mathematics 131(1-3): 9-15.
PUB | PDF | DOI | WoS
 
1994 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1780527
On the optimal structure of recovering set pairs in lattices: the sandglass conjecture
Ahlswede R, Simonyi G (1994)
Discrete Mathematics 128(1-3): 389-394.
PUB | PDF | DOI | WoS
 
1990 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1775120
On cloud-antichains and related configurations
Ahlswede R, Zhang Z (1990)
Discrete Mathematics 85(3): 225-245.
PUB | PDF | DOI | WoS
 
1984 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1775096
A two-family extremal problem in hamming space
Ahlswede R, El Gamal A, Pang KF (1984)
Discrete Mathematics 49(1): 1-5.
PUB | PDF | DOI | WoS
 
1983 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1775100
Note on an extremal problem arising for unreliable networks in parallel computing
Ahlswede R, Koschnick KU (1983)
Discrete Mathematics 47: 137-152.
PUB | PDF | DOI | WoS
 
1977 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1775092
Contributions to the geometry of hamming spaces
Ahlswede R, Katona GOH (1977)
Discrete Mathematics 17(1): 1-22.
PUB | PDF | DOI | WoS
 

Filter und Suchbegriffe

issn=0012-365X

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung